I felt dizzy and in a fog, and very tired.
I started on it 5 days ago. I take it at 5:30 p.m. everyday. After the 1st one the next two days it was like I was taking speed. On the 4th day I was exhausted with pain in the middle of my back. It feels internal and this morning I had some strong heart papitations. I have been down all day. I took the 5th one a few hours ago and I don't feel anything yet. It will be in the morning when I get out of bed and see if I'm speeding or down all day. I feel high when I'm on it and my eyes look like I'm high. Many more side effects and I won't be able to continue taking it. I still work and I could not have done it today. I use Advair 500/50 and several different inhalers along with a nebulizer. I really want to be able to use this medicine because it stops the progression of COPD.
- Daliresp Information for Consumers
- Daliresp Information for Healthcare Professionals (includes dosage details)
- Side Effects of Daliresp (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jun 2012 • 2 answers
Posted 5 Jan 2013 • 1 answer
Posted 18 Jan 2013 • 1 answer
Posted 26 Nov 2014 • 1 answer
Posted 20 Aug 2016 • 0 answers